Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Child having diarrhea post eating watermelon, taking antibiotic for ear infection. Usually passes stools once a day. Worrisome?

my son is 14months. He had watermellon for the 1st time last Wednesday. Friday, he pooped 5 times & he is only a 1 a day pooper. Saturday he pooped 5 times. Today is Sunday & he s already pooped 5 times. It s not runny, but mushy. He s also on a antibiotic for a ear infection . I m concerned he s pooping too much. It s like everything goes thru him.
Asked On : Wed, 23 May 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thanks for your query. We would have appreciated if you had mentioned the antibiotic which your son is having for his ear infection. At times the antibiotic can cause increased frequency of motion which is not watery as in your son's case. We would suggest that you discuss with doctor who has prescribed the antibiotic who shall guide you further. Water melon seems an unlikely cause for such a prolonged frequency of motion.

Wishing your son all the best.
Answered: Wed, 23 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor